# SDR ABXA2023050473

- Difficulty date: April 28, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 69,618 hours, 47,683 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

TRAILING EDGE FLAP DISAGREEMENT EICAS MESSAGE DISPLAYED DURING FINAL SEGMENT OF THE APPROACH AND A MISS APPROACH WAS ACCOMPLISHED TO COMPLETE THE REQUIRED NON NORMAL CHECKLIST AND AN EMERGENCY WAS DECLARED DUE TO HIGHER THAN NORMAL LANDING SPEED AND STRONG GUSTING WINDS. AIRCRAFT LANDED WITHOUT FURTHER INCIDENCE AND WAS GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED FIM 27-51 FT 838. THE SYSTEM IS OK. PERFORM OP CHECK OF FLAPS NORMAL AND ALT POWER, NO DEFECTS NOTED IAW AMM 27-51-00. AIRCRAFT RETURNED TO SERVICE
